Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 427908, 6 pages
http://dx.doi.org/10.1155/2013/427908
Research Article

Existence Results for Constrained Quasivariational Inequalities

Department of Mathematics, Ben Gurion University of the Negev, Be’er Sheva 84105, Israel

Received 18 June 2013; Accepted 4 September 2013

Academic Editor: Rodrigo Lopez Pouso

Copyright © 2013 V. V. Motreanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. H. Clarke, Optimization and Nonsmooth Analysis, vol. 5 of Classics in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 2nd edition, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  2. P. Jebelean, D. Motreanu, and V. V. Motreanu, “A unified approach for a class of problems involving a pseudo-monotone operator,” Mathematische Nachrichten, vol. 281, no. 9, pp. 1283–1293, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Jadamba, A. A. Khan, and M. Sama, “Generalized solutions of quasi variational inequalities,” Optimization Letters, vol. 6, no. 7, pp. 1221–1231, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Z. Liu, “Generalized quasi-variational hemi-variational inequalities,” Applied Mathematics Letters, vol. 17, no. 6, pp. 741–745, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. Motreanu and M. Sofonea, “Quasivariational inequalities and applications in frictional contact problems with normal compliance,” Advances in Mathematical Sciences and Applications, vol. 10, no. 1, pp. 103–118, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. Goeleven and D. Motreanu, Variational and Hemivariational Inequalities: Theory, Methods and Applications. Vol. II. Unilateral Problems, vol. 70 of Nonconvex Optimization and its Applications, Kluwer Academic Publishers, Boston, Mass, USA, 2003. View at MathSciNet
  7. D. Motreanu and P. D. Panagiotopoulos, Minimax Theorems and Qualitative Properties of the Solutions of Hemivariational Inequalities, vol. 29 of Nonconvex Optimization and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1999. View at MathSciNet
  8. C. Baiocchi and A. Capelo, Variational and Quasivariational Inequalities. Applications to Free Boundary Problems, John Wiley & Sons, New York, NY, USA, 1984. View at MathSciNet
  9. H. Brezis, Analyse Fonctionnelle. Théorie et Applications, Collection Mathématiques Appliquées pour la Maîtrise, Masson, Paris, 1983. View at MathSciNet
  10. E. Zeidler, Nonlinear Functional Analysis and Its Applications. Vol. I. Fixed-Point Theorems, Springer, New York, NY, USA, 1986. View at Publisher · View at Google Scholar · View at MathSciNet